MAUDE Adverse Event Report: BIOHORIZONS INC. BIOHORIZONS INC.; DENTAL IMPLANT

BIOHORIZONS INC. BIOHORIZONS INC.; DENTAL IMPLANT
Model Number FSK5000
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Implant driver snapped in implant.

Brand Name
BIOHORIZONS INC.
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOHORIZONS INC.
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS INC.
2300 riverchase center
birmingham AL 35244
Manufacturer Contact
anissa smith
2300 riverchase center
birmingham, AL 35244
MDR Report Key22115209
Report Number1060818-2025-26850
Device Sequence Number4251072
Product Code DZE
UDI-Device Identifier00847236027001
UDI-Public00847236027001
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFSK5000
Device Catalogue NumberFSK5000
Device Lot Number2405709
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown